# SDR CALA2017011300074

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 56,250 hours, 19,948 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4082499902
- Condition: Faulty
- Location: Autopilot
- Part time: 57,209 hours, 19,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DOES NOT KEEP THE SAME ALTITUDE WITH ALT HLD PITCH MODE SET CMD A.  ENGAGED ON A AUTOPILOT-AIRCRAFT OSCILLATES - + 50 FEET UP TO 400 FT/MIN WHEN ENGUAGED IT PUSHED.  REPLACED FLIGHT CONTROL COMPUTER IAW MM 22-11-33. OPS CHECKED GOOD.
